# SDR ASAA2019061029616

- Difficulty date: May 22, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CAIN FLOOR SUPPORT STRUCTURE AT FRAME 68 APPROX. LBL 48 IS CORRODED GROUNDED - YES. REPAIRED SUPPORT STRUCTURE IAW A319 SRM53-41-14. REMOVED AND REINSTALLED WEB IAW A319 SRM 51-42-11 & DWG # D53480019
